# SDR DJFA20150319001

- Difficulty date: March 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N329FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 2,545 hours, 1,673 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Air Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, A BLEED 1 LEAK CAS MESSAGE ILLUMINATED.  DIVERTED & FOLLOWING THE CHECK LIST, SHUTDOWN THE NR 1 ENGINE.  AN EMERGENCY WAS DECLARED & THE ACFT LANDED WITHOUT INCIDENT.  THE AMS, AIR MANAGEMENT SYS, CONTROLLER WAS REPLACED.  OPS CHECKED GOOD & THE ACFT RETURNED TO SERVICE.
